# SDR 9809309612

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47436
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Harness
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO FAR, NOSE LANDING GEAR GREEN DOWNLOCK LIGHT DID NOT ILLUMINATE AFTER GEAR EXTENSION.  CREW DECLARED AN EMERGENCY AND AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED NOSE GEAR PROXIMITY HARNESS.  OPERATIONAL CHECK NORMAL ON GEAR SWING.  AIRCRAFT RETURNED TO SERVICE.
